RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 2, Pages 337–341 (Mi tvp710)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On Stochastic Matrices and Kernels

S. Natarajan, T. E. S. Raghavan, K. Viswanath

Indian Statistical Institute, Сalcutta

Full text: PDF file (324 kB)

English version:
Theory of Probability and its Applications, 1967, 12:2, 294–297

Bibliographic databases:

Received: 23.12.1965
Language:

Citation: S. Natarajan, T. E. S. Raghavan, K. Viswanath, “On Stochastic Matrices and Kernels”, Teor. Veroyatnost. i Primenen., 12:2 (1967), 337–341; Theory Probab. Appl., 12:2 (1967), 294–297

Citation in format AMSBIB
\Bibitem{NatRagVis67}
\by S.~Natarajan, T.~E.~S.~Raghavan, K.~Viswanath
\paper On Stochastic Matrices and Kernels
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 2
\pages 337--341
\mathnet{http://mi.mathnet.ru/tvp710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=213385}
\zmath{https://zbmath.org/?q=an:0212.20401}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 2
\pages 294--297
\crossref{https://doi.org/10.1137/1112032}


Linking options:
  • http://mi.mathnet.ru/eng/tvp710
  • http://mi.mathnet.ru/eng/tvp/v12/i2/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Ermakov, “On the Lower Bound of the Exact Asymptotics for the Large-Deviation Probabilities of Statistical Estimates”, Probl. Inf. Transm., 35:3 (1999), 236–247  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:148
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021